# SDR AALA20100515DFW01

- Difficulty date: May 12, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 35,179 hours, 4,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT SIDE MISSING ESCAPE PATH LIGHT ASSEMBLY.  REPLACED FORWARD GALLEY RIGHT SIDE EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
